# SDR DALA2023010300016

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 50,530 hours, 25,825 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ELECTRICAL SMELL.   WORKING WORKCARD 0550-2002 FOR TYPE 9 ODORS, NO SMELLS FOUND. REPLACED CABIN RECIRCULATION AIR FILTERS IAW AMM 21-21.
